# SDR DALA1025530673

- Difficulty date: October 1, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 59,782 hours, 27,771 cycles
- Engine: Pwa PW2037
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL360 THE CREW REPORTED THAT THEY LOST BOTH THE NR 1 & 2  CABIN CONTROLLERS.  CREW MADE AN EMERGENCY DESCENT AND REGAINED THE CABIN AT FL320 IN MANUAL CONTROL.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED CABIN PRESSURE SELECTOR PANEL AND NR 2 AC OUTFLOW VALVE MOTOR.  BITE TEST OF BOTH CONTROLLERS BITE NORMAL.
